Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 39, Number 7  


Rational functions in solving linear equations by the Tikhonov regularization method
V. N. Vasil'eva
1059
Computational aspects of the application of Frobenius matrix to separation of roots of polynomials
A. I. Balinskii, B. M. Podlevskii
1069
Stability of projection-iterative methods
A. V. Dzhishkariani
1074
Construction of an approximation to the normal solution to a Fredholm equation of the second kind on the spectrum
B. Aliev
1085
A combined method for variational inequalities with monotone operators
I. V. Konnov
1091
Improving the accuracy of eigenvalues and eigenfunctions of a boundary value problem on semiaxis
E. P. Zhidkov, A. G. Solov'ëv
1098
Nonlinear spectral problem for the Sturm–Liouville equations with coupled boundary conditions depending on a spectral parameter
A. A. Abramov, L. F. Yukhno
1119
Some numerical efficiency estimates for the transformation of the Cauchy problem for differential equations to the best argument
A. N. Danilin, N. N. Zuev, E. B. Kuznetsov, V. I. Shalashilin
1134
An approximate conformal mapping of a trapezoid onto a rectangle and its inversion obtained by the block method
E. A. Volkov, A. K. Kornoukhov
1142
Efficient high-order accurate finite-difference schemes for multidimensional parabolic equations on nonuniform grids
A. N. Zyl, P. P. Matus
1151
Grid bases of orthogonal compactly supported functions
V. L. Leont'ev, N. Ch. Lukashanets
1158
The boundary element method for plane potential problems with open boundary lines
V. A. Buzhinskii
1169
The inverse problem of reconstruction of dielectric permitivity with a discontinuous profile
N. A. Denisova, S. A. Stepanova
1180
A mechanical analogy for electromagnetic fields and particles
V. P. Dmitriev
1188
Parallel Stokes flow in a ring-like structure
I. Yu. Popov, S. L. Popova
1196
Simulation of spreading hydrodynamics for a droplet of an incompletely wetting liquid under a horizontal force
A. S. Romanov, A. V. Semikolenov
1205
Symmetric and dipole components of the velocity and temperature fields above a rotating disk
E. M. Dobryshman
1211
Application of a solution to the Riemann problem in the SPH method
A. N. Parshikov
1216
Numerical solution of the equations of three-dimensional viscous shock layer in the vicinity of blunt bodies placed in a stream at the angle of attack
A. I. Borodin, S. V. Peigin
1226
Linearized two-dimensional problem of rarefied gas flow in a long channel
E. M. Shakhov
1236
A combinatorial method for the evaluation of probabilities of complex Boolean functions
A. E. Gorodetsky, V. V. Dubarenko
1246
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021